MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2
Model Number 863278
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the suresigns vs2+ nbp/spo2 monitor indicating the system displayed a speaker malfunction.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated during an evaluation of the system that the system displays a speaker malfunction.The fse confirmed with the customer that philips solution center was called for parts number and ordered parts.He philips field service engineer (fse) confirmed the customers device issue and confirmed with the customer that philips solution center was called for parts number and ordered parts.

Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
SURESIGNS VS2+ NBP/SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19529727
Report Number1218950-2024-00432
Device Sequence Number20759336
Product Code DXN
UDI-Device Identifier00884838028395
UDI-Public00884838028395
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown